MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN MULTIHOLE W/GRIPTION 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-30-054
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Osteolysis (2377); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent the tha surgery with the cup.The surgery was completed successfully without any surgical delay.After the surgery, on (b)(6) 2021, the revision surgery will be performed due to infection.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received indicated that the stem and acetabular cup were not loose.It was unlikely that metallosis and osteolysis has occurred.The liner and stem were not revised only the cup.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PINN MULTIHOLE W/GRIPTION 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12367704
Report Number1818910-2021-18660
Device Sequence Number19967281
Product Code KWA
UDI-Device Identifier10603295009993
UDI-Public10603295009993
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-30-054
Device Catalogue Number121730054
Device Lot Number642182
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/31/2021
09/07/2021
09/10/2021
09/15/2021
Initial Report FDA Received Date08/25/2021
Supplement Report FDA Received Date09/03/2021
09/07/2021
09/14/2021
09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +8.5; EA DELTA CER INSERT 36IDX54OD; PINN CAN BONE SCREW 6.5MMX20MM; PINN MULTIHOLE W/GRIPTION 54MM; SUMMIT POR TAPER SZ2 HI OFF; APEX HOLE ELIM POSITIVE STOP; DELTA CER HEAD 12/14 36MM +8.5; EA DELTA CER INSERT 36IDX54OD; PINN CAN BONE SCREW 6.5MMX20MM; PINN MULTIHOLE W/GRIPTION 54MM; SUMMIT POR TAPER SZ2 HI OFF
Patient Age51 YR